# SDR AUS20010986

- Difficulty date: August 29, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10349234
- Condition: Broken
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Cont, BL3493704
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAGNETO FAULTY. INSPECTION FOUND THAT ONE OF THE COILRETAINING WEDGES PNO 10-349219 WAS ADRIFT INSIDE THE CASE. THEDISTRIBUTOR GEAR PNO 10-349234 WAS FOUND TO HAVE THREE TEETHMISSING. SUSPECT WEDGE JAMMED GEAR CAUSING TEETH TO STRIP AND ALLOW THE INTERNAL TIMING TO CHANGE.
